Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 795651, 7 pages
http://dx.doi.org/10.1155/2013/795651
Research Article

An Implementation Solution for Fractional Partial Differential Equations

Bordeaux 1 University, CNRS UMR 5218, IMS Laboratory, 351 cours de la Libération, 33405 Talence Cedex, France

Received 9 November 2012; Accepted 3 December 2012

Academic Editor: José Tenreiro Machado

Copyright © 2013 Nicolas Bertrand et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • J. Sabatier, H. C. Nguyen, X. Moreau, and A. Oustaloup, “Fractional behaviour of partial differential equations whose coefficients are exponential functions of the space variable,” Mathematical and Computer Modelling of Dynamical Systems, vol. 19, no. 5, pp. 434–450, 2013. View at Publisher ยท View at Google Scholar